# SDR SWIA202266722

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 35,494 hours, 33,359 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FORWARD TRACK LOWER BRACKET HAS A CRACK   (FILED CLOSED)   REPLACED CARGO DOOR FORWARD TRACK LOWER BRACKET IN REFERENCE TO CRJ 200 SRM 51-42-06
